Graphical representations for the homogeneous bivariate Newton's method

Autor: Garcia Calcines, J.M.; Gutiérrez Jiménez, José ManuelHernández Paricio, Luis JavierRivas Rodríguez, María Teresa

Tipo de documento: Artículo de revista

Revista: Applied Mathematics and Computation. ISSN: 0096-3003. Año: 2015. Volumen: 269. Páginas: 988-1006.

doi 10.1016/j.amc.2015.07.102Texto completo open access 

SCIMAGO (datos correspondientes al año 2014):
SJR:
,958  SNIP: 1,378 

CIRC: GRUPO A - EXCELENCIA

Referencias:

  • Amat, S., Busquier, S., Plaza, S., Review of some iterative root-finding methods from a dynamical point of view (2004) Sci, Ser. A Math. Sci., 10, pp. 3-35
  • Argyros, I.K., Magreñán, A.A., On the convergence of an optimal fourth-order family of methods and its dynamics (2015) Appl. Math. Comput., 252, pp. 336-346
  • Chun, C., Neta, B., Kim, S., On jarratt's family of optimal fourth-order iterative methods and their dynamics (2014) Fractals, 22, pp. 788-800
  • Chun, C., Neta, B., Kozdon, J., Scott, M., Choosing weight functions in iterative methods for simple roots (2014) Appl. Math. Comput., 227, pp. 788-800
  • Cordero, A., Soleymani, F., Torregrosa, J.R., Dynamical analysis of iterative methods for nonlinear systems or how to deal with the dimension? (2014) Appl. Math. Comput., 244, pp. 398-412
  • Cordero, A., Torregrosa, J.R., Vindel, P., Dynamics of a family of chebyshev-halley type methods (2013) Appl. Math. Comput., 219, pp. 8568-8583
  • Eskin, A., Mirzakhani, M., (2013) Invariant and Stationary Measures for the SL2(R) Action on Moduli Space, , Preprint. arxiv:/1302.3320
  • Eskin, A., Mirzakhani, M., Mohammadi, A., (2013) Isolation, Equidistribution, and Orbit Closures for the SL2(R) Action on Moduli Space, , Preprint. arxiv:/1305.3015
  • García-Calcines, J.M., Hernández, L.J., Rivas, M.T., Limit and end functors of dynamical systems via exterior spaces (2013) Bull. Belg. Math. Soc. Simon Stevin., 20, pp. 937-957
  • García-Calcines, J.M., Hernández, L.J., Rivas, M.T., A completion construction for continuous dynamical systems (2014) Topol. Methods Nonlinear Anal., 44 (2), pp. 497-526
  • Gutiérrez, J.M., Hernández-Paricio, L.J., Nón Grandes, M.M., Rivas-Rodríguez, M.T., Influence of the multiplicity of the roots on the basins of attraction of newton's method (2014) Numer. Algorithms, 66 (3), pp. 431-455
  • Gutiérrez, J.M., Magreñán, A.A., Varona, J.L., The "
  • gauss-seidelization"
  • of iterative methods for solving nonlinear equations in the complex plane (2011) Appl. Math. Comput., 218, pp. 2467-2479
  • Hernández, L.J., Bivariate newton-raphson method and toroidal attraction basins (2015) Numer. Algorithms
  • Hernández, L.J., Nón, M.M., Rivas, M.T., Plotting basins of end points of rational maps with sage (2012) Tbilisi Math. J., 5 (2), pp. 71-99
  • Kallay, M., A geometric newton-raphson strategy (2001) Comput. Aided Geom. Des., 18, pp. 797-803
  • Lewis, O., (2005) Gereralized Julia Sets: An Extension of Cayley's Problem, PHD Thesis Department of Mathematics, , Harvey Mudd College Claremont, California
  • Magreñán, A.A., Different anomalies in a Jarratt family of iterative root-finding methods (2014) Appl. Math. Comput., 233, pp. 29-38
  • Magreñán, A.A., A new tool to study real dynamics: The convergence plane (2014) Appl. Math. Comput., 248, pp. 215-224
  • McClure, M., Newton's method for complex polynomials (2006) Math. in Edu. Res., 11 (2), pp. 1-15
  • Neta, B., Chun, C., Scott, M., Basins of attraction for several methods to find simple roots of nonlinear equations (2012) Appl. Math. Comput., 218, pp. 10548-10556
  • Neta, B., Chun, C., Scott, M., On the development of iterative methods for multiple roots (2013) Appl. Math. Comput., 224, pp. 358-361
  • Peitgen, H.O., Jürgens, H., Saupe, D., Cayley's problem and julia sets (1984) Math. Intell., 6 (2), pp. 11-20
  • Shaw, W.T., (2006) Complex Analysis with Mathematica, , Cambridge University Press
  • Varona, J.L., Graphic and numerical comparison between iterative methods (2002) Math. Intell, 24 (1), pp. 37-46
  • Wang, X., Fengdan, G., The quasi-sine fibonacci hyperbolic dynamic system (2010) Fractals, 18 (1), pp. 45-51
  • Wang, X., Jia, R., Sun, Y., The generalized julia set perturbed by composing additive and multiplicative noises (2009) Discrete Dyn. Nat. Soc., 2009, p. 18
  • Wang, X., Ruihong, J., Zhenfeng, Z., The generalized mandelbrot set perturbed by composing noise of additive and multiplicative (2009) Appl. Math. Comput., 210 (1), pp. 107-118
  • Wang, X., Li, Y., Sun, Y., Song, J., Ge, F., Julia sets of Newton's method for a class of complex-exponential function f(z) = p(z)eQ(z) (2010) Nonlinear Dyn., 62 (4), pp. 955-966
  • Wang, X., Song, W., The generalized m-j sets for bicomplex numbers (2013) Nonlinear Dyn., 72 (1-2), pp. 17-26
  • Wang, X., Song, W., Hyperdimensional generalized m-j sets in hypercomplex number space (2013) Nonlinear Dyn., 73 (1-2), pp. 843-852
  • Wang, X., Sun, Y.-Y., The general quaternionic m-j sets on the mapping image (2007) Comput. Math. Appl., 53 (11), pp. 1718-1732
  • Wang, X., Wang, Z., Lang, Y., Zhang, Z., Noise perturbed generalized mandelbrot sets (2008) J. Math. Anal. Appl., 347 (1), pp. 179-187
  • Wang, X., Xuejing, Y., Julia sets for the standard Newton's method, Halley's method, and Schröder's method (2007) Appl. Math. Comput., 189 (2), pp. 1186-1195
  • Wang, X., Xuejing, Y., Julia set of the Newton transformation for solving some complex exponential equation (2009) Fractals, 17 (2), pp. 197-204